The distribution of square-full integers

H. -Q. Liu 206-10, Bao Guo St., Harbin, P.R. China

TBD mathscidoc:1701.332823

Arkiv for Matematik, 32, (2), 449-454, 1993.9
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:44 uploaded by arkivadmin ] [ 101 downloads ] [ 0 comments ] [ Cited by 20 ]
@inproceedings{h.1993the,
  title={The distribution of square-full integers},
  author={H. -Q. Liu},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203544320286632},
  booktitle={Arkiv for Matematik},
  volume={32},
  number={2},
  pages={449-454},
  year={1993},
}
H. -Q. Liu. The distribution of square-full integers. 1993. Vol. 32. In Arkiv for Matematik. pp.449-454. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203544320286632.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved